# SDR GTIA96NK098

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 389-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT LONGERON 29L WITH CORROSION AND CRACKED BETWEEN Y389 AND Y465.  REPLACED 29L LONGERON SECTION FROM Y389 TO Y465 IAW EO NR 000-9-53-172-95.  (M)
